Follow Us
https://www.thebody.com/author/cade-fields-gardner-m-s

Latest by Cade Fields-Gardner M.S., R.D.

Q&A: Ask the Experts

Serostim vs anabolic steroids

I have been on anabolic steroids and testosterone replacement therapy for several years. It has definitely been very helpful but now I am reading that Serostim is the only FDA approved drug for HIV wasting. I have read that the effects are quite dram...

Q&A: Ask the Experts

Steroids and prostate cancer

My physician does not think that I should do Deca Durabolin and Equipoise for ten weeks, which I view as a means of reshaping my physique after the devastation of lipodystrophy, because she thinks that prostate cancer is a result of their use. I ques...

Q&A: Ask the Experts

triglycerides

hi- I have a question- are triglycerides raised by HIV alone or a drug regimen fighting HIV?

Q&A: Ask the Experts

abdominal pain caused by severe lypodystrophy?

I have been seeking answers for a long time in regards to pain in my upper abdomen. I definitely do have quite pronounced lipodystrophy and its all visceral fat, not blubber I can pinch. I have checked out all other possibilities - I've had liver ult...

Q&A: Ask the Experts

No more prescription meds for him to use

We are having so much trouble getting some help with alternative meds, vitamins, and herbs! Which ones, how much? These have to take the place of prescription meds, since he has become resistant to all. We are stalling for time till new ones are avai...

Q&A: Ask the Experts

supplements and viral load

I was diagnoised in September with a Vl of 33,000 and Tcell 270. I had a stomach infection at the time. My most recent test in December came back Vl 22,700 and Tc at 250 again. I recovering from another stomach problem. My tests were through the sam...

Q&A: Ask the Experts

What are the best vitamins for HIV

What are the best vitamins to take for being HIV.. Are those multi-vitamins with 4 or 5 pills in a pak good or just plain old 1 a day multi vitamins. Comments please. Also have you any information about Synergy2000. I bought some from www.vitacost.c...

Q&A: Ask the Experts

peptide diet

I've just read a story from the CDC news update (11th march) on nutritianal suppliments. It says that a "standard enteral nutritional formulas with those of an enterotropic, peptide-based formula enriched with n-3 fatty acids" raised patients CD4 cou...

Q&A: Ask the Experts

Facial Wasting/Does Everone Get This at Some Point?

Hello doctor(s). I am taking Viracept and Combivir for 2 years. My biggest fear is facial wasting. Of course I fear sickness, but I am aware I take drugs to prevent that and try hard to mentally take care of myself. I am not sure if I fear more dying...

Q&A: Ask the Experts

Are Milk Thistle and Valerian safe?

Thanks for answering this. I am currently on Ziagen, Sustiva and Epivir and doing well despite some sleeplessness. My Dr. prescribed Ambien which works great but am concerned about using it too often. I am considering trying Valerian Root as an alter...